MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK PROGRAMMER; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. CARELINK PROGRAMMER; PROGRAMMER, PACEMAKER
Model Number 2090W
Medical Device Problem Codes Computer Software Problem (1112); Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the programmer crashed while interrogating the device during a scheduled device check.It was noted that the black screen appeared with the errors "system error" and "serious programmer problem".Troubleshooting steps were taken to reboot the device but the issue persisted, interrogation was completed with an alternate device.No patient complications have been reported as a result of this event.

Brand Name
CARELINK PROGRAMMER
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21301904
Report Number2182208-2025-00502
Device Sequence Number18368647
Product Code KRG
UDI-Device Identifier00885074301440
UDI-Public00885074301440
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2090W
Device Catalogue Number2090W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date02/04/2025
Date Device Manufactured05/17/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2067 RF HEAD/CABLE-9 FT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown